# SDR SIMA20140312008

- Difficulty date: March 12, 2014
- Submitted: March 13, 2014
- Operation: Air carrier
- Aircraft: N508AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10072
- Aircraft time: 28,320 hours, 19,888 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GOUGE ON RT LOWER FUSELAGE BETWEEN  FS 453.00 - FS 477.40 & STRINGERS 23RT - 26RT IAW LOG  PAGE 3541526, ITEM 2.  REPAIRED GOUGE IAW ERS-CR-53MR-304.
